Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Tuesday
   November 30
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
Six months ago my wife had an injection for contraception which was to last for three months, she did not repeat the treatment and was told that after a while her periods would return to normal which they have not. They appear intermittantly and last for one or two days, is this normal. Before this injection all was ok. She she be concerned?
AP
Answer:
Thank you for your inquiry. (If this was Depo-Provera) following Depo-Provera injection for contraception it can take up to a year for the cycle to return to normal and women may experience irregular menses in this period. Even though her cycle is not regular there is still a possibility of becoming pregnant and so if you do not wish to become pregnant you should still use some form of contraception.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02